# SDR SWAA2021100518335

- Difficulty date: September 14, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER SURROUND DOUBLER AT LOWER FUSELAGE ; 2021-393141 / [23] REPAIRED SURROUND DOUBLER AREA EXTERNAL GROUND ELECTRICAL POWER IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 FIGURE 203; [24] JOB CERTIFIED AS RII.
